Electron. J. Diff. Equ., Vol. 2014 (2014), No. 74, pp. 1-11.

Pullback attractor for non-autonomous p-Laplacian equations with dynamic flux boundary conditions

Bo You, Fang Li

This article studies the long-time asymptotic behavior of solutions for the non-autonomous $p$-Laplacian equation
 u_t-\Delta_pu+ |u|^{p-2}u+f(u)=g(x,t)
with dynamic flux boundary conditions
 u_t+|\nabla u|^{p-2}\frac{\partial u}{\partial\nu}+f(u)=0
in a n-dimensional bounded smooth domain $\Omega$ under some suitable assumptions. We prove the existence of a pullback attractor in $\big(W^{1,p}(\Omega)\cap L^q(\Omega)\big)\times L^q(\Gamma)$ by asymptotic a priori estimate.

Submitted June 26, 2013. Published March 18, 2014.
Math Subject Classifications: 35B40, 37B55.
Key Words: Pullback attractor; Sobolev compactness embedding; p-Laplacian; norm-to-weak continuous process; asymptotic a priori estimate; non-autonomous; nonlinear flux boundary conditions.

Show me the PDF file (251 KB), TEX file, and other files for this article.

Bo You
School of Mathematics and Statistics
Xi'an Jiaotong University
Xi'an, 710049, China
email: youb03@126.com
Fang Li
Department of Mathematics, Nanjing University
Nanjing, 210093, China
email: lifang101216@126.com

Return to the EJDE web page